MathSciNet Relay Station
MathSciNet bibliographic data
MR2683824 (2012a:35157) 35K57 (92D25)
Shi, Hong-Bo; Li, Wan-Tong; Lin, Guo Positive steady states of a diffusive predator-prey system with modified Holling-Tanner functional response. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3711–3721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement